The Cauchy problem for evolution equations of fractional order
Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1359-1368
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_8_a10,
author = {A. N. Kochubei},
title = {The {Cauchy} problem for evolution equations of fractional order},
journal = {Differencialʹnye uravneni\^a},
pages = {1359--1368},
year = {1989},
volume = {25},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_8_a10/}
}
A. N. Kochubei. The Cauchy problem for evolution equations of fractional order. Differencialʹnye uravneniâ, Tome 25 (1989) no. 8, pp. 1359-1368. http://geodesic.mathdoc.fr/item/DE_1989_25_8_a10/